# SDR 95ZZZX6331

- Difficulty date: September 15, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa PT6A65B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 310830101
- Condition: Mismanufactured
- Location: Ct Disk
- Component: 3031811
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FIFTY-NINE EACH CT BLADES RECEIVED FROM PWC.  INSPECTION OF BLADES REVEALED 1 EACH BLADE MISSING THE CHAMFER ON THE TRAILING EDGE OF RIVET SLOT.  BLADE RETURNED TO PWC FOR CREDIT.
